Universiti Teknologi Malaysia Institutional Repository

Oscillatory rotating flows of a fractional jeffrey fluid filling a porous space

Kamran Fakhar Norsarahaida Saidina Amin, (2010) Oscillatory rotating flows of a fractional jeffrey fluid filling a porous space. Journal Of Porous Media, 13 (1). 29 - 38. ISSN 1091-028X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1615/JPorMedia.v13.i1.30

Abstract

Exact analytic solutions have been developed for three oscillatory flow problems in a rotating system. Constitutive equations of a Jeffrey fluid are considered. An incompressible and electrically conducting fluid occupies a porous space. The Hall and slip effects are analyzed. Fractional calculus and Fourier transform approaches are utilized in the present analysis. Graphs are plotted, and physical interpretation is made for the several cases of interest.

Item Type:Article
Uncontrolled Keywords:rotating flows, fractional Jeffrey fluid, porous space, slip effects
Subjects:Q Science
Divisions:Science
ID Code:26625
Deposited By: Liza Porijo
Deposited On:18 Jul 2012 03:38
Last Modified:18 Jul 2012 03:38

Repository Staff Only: item control page